# SDR TWAA0003604

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- Aircraft time: 80,840 hours, 87,127 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Accessory Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ACC COMPT DOOR LIGHT ILLUMINATED AT LIFT OFF..  FOUND R LATCH LOOSE ON FWD ACC DOOR NEAREST LIGHT SWITCH.  SECURED LATCH.  CC00 11-11-99 STL.
